# SDR C1HA200381024

- Difficulty date: August 8, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED AT BS 960 LBL 45.
